A language of constructive mathematics involving systems of sets
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Problems of the constructive direction in mathematics. Part 4, Tome 93 (1967), pp. 123-141
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1967_93_a7,
author = {Phan {\DJ}{\`\i}ni Di\^eu},
title = {A~language of constructive mathematics involving systems of sets},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {123--141},
year = {1967},
volume = {93},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1967_93_a7/}
}
Phan Đìni Diêu. A language of constructive mathematics involving systems of sets. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Problems of the constructive direction in mathematics. Part 4, Tome 93 (1967), pp. 123-141. http://geodesic.mathdoc.fr/item/TM_1967_93_a7/